# SDR CAL950844

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Jamb Door
- Condition: Dented
- Location: Fwd Serv Door
- Part time: 62,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A DENT IN THE FORWARD SERVICE DOOR AFT JAMB.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-05, FIGURE 42.  (M)
